The American Journal of Psychiatry’de Ocak ‘de yayınlanan bir makalede, SSRI’ların günlük kullanımının özellikle erkek hastalarda. In the neonatal period, upper gastrointestinal system (GIS) bleeding may be due to (Ocreotide) ile tedavi edilen üst gastrointestinal kanama: Bir olgu bildirisi. Amaç: Gastrointestinal sistem (GİS) kanamaları yüksek mortalite, morbidite Endoskopi ile en sık saptanan ilk üç kanama nedeni sırasıyla duodenum ülseri.
|Published (Last):||26 June 2006|
|PDF File Size:||19.53 Mb|
|ePub File Size:||20.52 Mb|
|Price:||Free* [*Free Regsitration Required]|
Hemodynamic resuscitation, bleeding control, and prevention of the recurrence form the basis of the management.
View all posts by tp-admin. The adjusted self-matched odds ratios from a kanaja logistic regression model were used to determine the association between SSRI use and upper gastrointestinal bleeding.
The authors explored the risk of upper gastrointestinal bleeding after short-term SSRI exposure by a case-crossover design. Posted on 27 Ocak by tp-admin.
vaka sunumu/ GİS by Zeynepnaz Birinci on Prezi Next
Upper gastrointestinal system bleeding treated by somatostatin analogue ocreotide in the neonatal period: Follow on Twitter Subscribe to List. There are two major causes of upper GIS bleeding developed in the newborns; vitamin K deficiency-induced hemorrhagic disease of the newborn and maternal blood kabama during birth.
Open Access 3 Med J Bakirkoy. Other causes of this type of bleeding include gastritis, esophagitis, peptic ulcus Kansmacoagulopathy, sepsis, vascular malformations, trauma, and esofageal-gastric duplications.
Abstract In the neonatal period, upper gastrointestinal system GIS bleeding may be due to benign disorders which do not require any treatments or may be relevant to serious conditions requiring urgent intervention.
The adjusted odds ratio for the risk of upper gastrointestinal bleeding after SSRI exposure was 1. An elevated risk of upper gastrointestinal bleeding after SSRI exposure was seen in male but not female patients. Rates of antidepressant use were compared for case and control periods with time windows of 7, 14, and 28 days.
Physicians should carefully monitor signs of upper gastrointestinal bleeding even after short-term exposure to SSRIs, as is done with nonsteroidal anti-inflammatory drugs and aspirin. SSRIs with high and intermediate, but gi low, affinity for serotonin transporter were associated with upper gastrointestinal bleeding.
Directory for Medical Articles. Gender differences may exist in the relationship between SSRI use and upper gastrointestinal bleeding. Previous studies have generally evaluated the issue for approximately 3 months, even though bis SSRI-mediated inhibition of platelet serotonin concentrations occurs within 7—14 days.
However, a somatostatin analogue ocreotide may be helpful by reducing the splanchnic blood flow, if bleeding is caused by a known vascular lesion or arterial erosion.